# SDR 08FDEA03638

- Difficulty date: August 29, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC2232504
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP FAIRING INBOARD SIDE PANEL 635 GL HAS A GOUGE.  BLENDED GOUGE; FOUND TO BE OUT OF LIMITS IAW DC/MD-10 SRM 57-52-01; VOL III & SRM 57-00-01; VOL I.   PREPPED SURFACE; TREATED & PRIMED; FABRICATED DOUBLER; LAYED UP HOT BOND REPAIR & CURED.  SEALED EDGES & APPLIED PRIMER COAT.
